# SDR SWAA2012032302522

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 53,805 hours, 43,772 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 6573709
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL SOUNDED AND FIRE WARNING LIGHTS ILLUMINATED FOUR TIMES DURING FLIGHT.  REMOVED AND REPLACED CAPT'S FIRE WARNING BELL CUTOUT COREY LIGHT ASSY PER M/M.
